Alert archive / Wisconsin / Small Craft Advisories in 2009

Small Craft Advisory 39, NWS Green Bay, WI

June 8, 2009

NWS Green Bay, WI issued this small craft advisory at Jun 8, 2009, 4:46 AM CDT. It took effect at Jun 8, 2009, 10:00 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jun 8, 2009, 4:46 AM CDT (09:46 UTC)
In effect from
Jun 8, 2009, 10:00 AM CDT
Expired
Jun 8, 2009, 8:07 PM CDT
In force
10 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

574 
WHUS73 KGRB 080946
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
446 AM CDT MON JUN 8 2009

...WINDS AND WAVES WILL INCREASE ACROSS THE NORTHERN BAY AND LAKE
THIS MORNING...

.A LOW PRESSURE SYSTEM OVER IOWA WILL INTENSIFY...AND MOVE NORTHEAST
INTO SOUTHEAST WISCONSIN. THIS STORM SYSTEM WILL CAUSE WINDS AND
WAVES TO INCREASE OVER THE NORTHERN BAY OF GREEN BAY...AS WELL AS
NORTHERN LAKE MICHIGAN...WHICH WILL CREATE A HAZARD TO SMALL CRAFT.

LMZ521-541-081800-
/O.NEW.KGRB.SC.Y.0039.090608T1500Z-090609T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
446 AM CDT MON JUN 8 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 AM
CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
1 AM CDT TUESDAY. 

EAST WINDS WILL INCREASE TO 15 TO 25 KNOTS BY LATE MORNING...
AND BACK TO THE NORTHEAST THIS EVENING. WAVES AS A RESULT... 
SHOULD BUILD TO 3 TO 5 FEET DURING THE AFTERNOON AND REMAIN
AT THAT HEIGHT INTO THE EVENING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
835 
WHUS73 KGRB 081547
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1047 AM CDT MON JUN 8 2009

...WINDS AND WAVES WILL CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT...

WINDS AND WAVES WILL INCREASE ACROSS THE NORTHERN BAY AND LAKE
THIS MORNING...

.A LOW PRESSURE SYSTEM OVER NORTHWEST ILLINOIS WILL MOVE NORTHEAST
ACROSS SOUTHEAST WISCONSIN AND REACH LOWER MICHIGAN BY EVENING. THIS
SYSTEM WILL RESULT IN AN INCREASE IN WINDS AND WAVES OVER THE
NORTHERN BAY OF GREEN BAY AND NORTHERN LAKE MICHIGAN. THE WINDS
AND WAVES WILL CREATE A HAZARD TO SMALL CRAFT.

LMZ521-541-090000-
/O.CON.KGRB.SC.Y.0039.000000T0000Z-090609T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1047 AM CDT MON JUN 8 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY. 

NORTHEAST WINDS OF 15 TO 25 KNOTS WILL VEER EAST THIS AFTERNOON
AND THEN BACK TO NORTHEAST BY EVENING. AS A RESULT...WAVES OF 3 TO
5 FEET ARE EXPECTED DURING THE AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
752 
WHUS73 KGRB 081704
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1204 PM CDT MON JUN 8 2009

...WINDS AND WAVES WILL CREATE CONDITIONS HAZARDOUS TO SMALL
CRAFT ACROSS THE NORTHERN BAY AND LAKE THIS MORNING...

...MARINE FOG WILL REDUCE VISIBILITIES ON LAKE MICHIGAN THIS
AFTERNOON...

.A LOW PRESSURE SYSTEM OVER NORTHWEST ILLINOIS WILL MOVE
ACROSS SOUTHEAST WISCONSIN AND REACH LOWER MICHIGAN BY EVENING.
THIS SYSTEM WILL RESULT IN AN INCREASE IN WINDS AND WAVES OVER THE
NORTHERN BAY OF GREEN BAY AND NORTHERN LAKE MICHIGAN. THE WINDS
AND WAVES WILL CREATE A HAZARD TO SMALL CRAFT THIS AFTERNOON AND
EVENING.

IN ADDITION...MOISTURE MOVING OVER THE COLD WATERS OF LAKE
MICHIGAN WILL LEAD TO WIDESPREAD MARINE FOG OVER LAKE MICHIGAN
THIS AFTERNOON. VISIBILITIES WILL DROP BELOW ONE MILE...WITH NEAR
ZERO VISIBILITY POSSIBLE IN LOCALIZED AREAS.

LMZ541-082200-
/O.CON.KGRB.SC.Y.0039.000000T0000Z-090609T0600Z/
/O.NEW.KGRB.MF.Y.0004.090608T1704Z-090608T2100Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1204 PM CDT MON JUN 8 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
TUESDAY...
...DENSE FOG ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY. 

NORTHEAST WINDS OF 15 TO 25 KNOTS WILL VEER EAST THIS AFTERNOON
AND THEN BACK TO NORTHEAST BY EVENING. AS A RESULT...WAVES OF
3 TO 5 FEET ARE EXPECTED DURING THE AFTERNOON AND EVENING.

MARINE FOG WILL THICKEN ACROSS THE AREA THIS AFTERNOON...WITH
VISIBILITIES DROPPING BELOW ONE MILE. VISIBILITY MAY BE REDUCED
TO NEAR ZERO AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

LMZ542-543-082100-
/O.NEW.KGRB.MF.Y.0004.090608T1704Z-090608T2100Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1204 PM CDT MON JUN 8 2009

...DENSE FOG ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. 

MARINE FOG WILL AFFECT THE AREA THIS AFTERNOON...WITH VISIBILITIES
DROPPING BELOW ONE MILE. VISIBILITY MAY BE REDUCED TO NEAR ZERO AT
TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

LMZ521-082200-
/O.CON.KGRB.SC.Y.0039.000000T0000Z-090609T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
1204 PM CDT MON JUN 8 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY. 

NORTHEAST WINDS OF 15 TO 25 KNOTS WILL VEER EAST THIS AFTERNOON
AND THEN BACK TO NORTHEAST BY EVENING. AS A RESULT...WAVES OF
3 TO 5 FEET ARE EXPECTED DURING THE AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK/MG
854 
WHUS73 KGRB 082100
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
400 PM CDT MON JUN 8 2009

...WINDS AND WAVES WILL CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT
ACROSS THE NORTHERN BAY AND LAKE THROUGH THE LATE EVENING...

...MARINE FOG WILL REDUCE VISIBILITIES ON LAKE MICHIGAN THIS EVENING...

.A LOW PRESSURE SYSTEM OVER SOUTHEAST WISCONSIN WILL MOVE ACROSS
SOUTHERN LAKE MICHIGAN THIS EVENING AND REACH LOWER MICHIGAN BY MIDNIGHT.
THIS SYSTEM WILL RESULT IN AN INCREASE IN WINDS AND WAVES OVER THE
NORTHERN BAY OF GREEN BAY AND NORTHERN LAKE MICHIGAN. THE WINDS AND
WAVES WILL CREATE A HAZARD TO SMALL CRAFT THROUGH THE LATE EVENING.

IN ADDITION...MOISTURE MOVING OVER THE COLD WATERS OF LAKE MICHIGAN
WILL LEAD TO WIDESPREAD MARINE FOG OVER LAKE MICHIGAN THROUGH THE EVENING.
VISIBILITIES WILL DROP BELOW ONE MILE...WITH NEAR ZERO VISIBILITY POSSIBLE
IN LOCALIZED AREAS.

LMZ541-090500-
/O.EXT.KGRB.MF.Y.0004.000000T0000Z-090609T0600Z/
/O.CON.KGRB.SC.Y.0039.000000T0000Z-090609T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
400 PM CDT MON JUN 8 2009

...DENSE FOG ADVISORY IN EFFECT UNTIL 1 AM CDT TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY...

THE DENSE FOG ADVISORY IS IN EFFECT UNTIL 1 AM CDT TUESDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY.

NORTHEAST WINDS OF 15 TO 25 KNOTS WILL PERSIST THROUGH THE LATE EVENING...
BEFORE DECREASING AND BECOMING NW AFTER MIDNIGHT. AS A RESULT...WAVES
OF 3 TO 5 FEET ARE EXPECTED THROUGH THE LATE EVENING. 

MARINE FOG WILL SPREAD NORTH THIS EVENING...WITH VISIBILITIES DROPPING
BELOW ONE MILE. VISIBILITY MAY BE REDUCED TO NEAR ZERO AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED
TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ542-543-090500-
/O.EXT.KGRB.MF.Y.0004.000000T0000Z-090609T0600Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
400 PM CDT MON JUN 8 2009

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 1 AM CDT TUESDAY...

THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT TUESDAY. 

MARINE FOG WILL AFFECT THE AREA THROUGH LATE EVENING...WITH VISIBILITIES
DROPPING BELOW ONE MILE. VISIBILITY MAY BE REDUCED TO NEAR ZERO AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED
TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ521-090500-
/O.CON.KGRB.SC.Y.0039.000000T0000Z-090609T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
400 PM CDT MON JUN 8 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY. 

NORTHEAST WINDS OF 15 TO 25 KNOTS WILL PERSIST THROUGH THE LATE EVENING...
BEFORE DECREASING AND BECOMING NW AFTER MIDNIGHT. AS A RESULT...WAVES
OF 3 TO 5 FEET ARE EXPECTED THROUGH THE EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
371 
WHUS73 KGRB 090107
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
807 PM CDT MON JUN 8 2009

...WINDS AND WAVES HAVE SUBSIDED ACROSS THE NORTHERN BAY AND LAKE...

.LOW PRESSURE OVER NORTHWEST LOWER MICHIGAN WILL CONTINUE TO MOVE AWAY
FROM THE REGION TONIGHT AND HAS ALLOWED WINDS TO DIMINISH.

LMZ541-090215-
/O.CAN.KGRB.MF.Y.0004.000000T0000Z-090609T0600Z/
/O.CAN.KGRB.SC.Y.0039.000000T0000Z-090609T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
807 PM CDT MON JUN 8 2009

...DENSE FOG ADVISORY IS CANCELED...
...SMALL CRAFT ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELED THE SMALL CRAFT
ADVISORY OVER THE NORTHERN LAKE. THE DENSE FOG ADVISORY ALONG THE
WESTERN SHORE OF LAKE MICHIGAN HAS BEEN CANCELED.

NORTHWEST WINDS OF 10 TO 15 KTS WILL BRING DRIER AIR INTO THE REGION
DURING THE EVENING. VISIBILITIES ALONG THE LAKE SHORE HAVE IMPROVED...
RESULTING IN THE DENSE FOG ADVISORY BEING CANCELED.


$$

LMZ542-543-090215-
/O.CAN.KGRB.MF.Y.0004.000000T0000Z-090609T0600Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
807 PM CDT MON JUN 8 2009

...DENSE FOG ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELED THE DENSE FOG
ADVISORY.

NORTHWEST WINDS OF 10 TO 15 KTS WILL BRING DRIER AIR INTO THE REGION
DURING THE EVENING. VISIBILITIES ALONG THE LAKE SHORE HAVE IMPROVED...
RESULTING IN THE DENSE FOG ADVISORY BEING CANCELED.

$$

LMZ521-090215-
/O.CAN.KGRB.SC.Y.0039.000000T0000Z-090609T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
807 PM CDT MON JUN 8 2009

...SMALL CRAFT ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELED THE SMALL CRAFT
ADVISORY.

LOW PRESSURE MOVING TO NORTHWEST LOWER MICHIGAN HAS RESULTED IN DECREASING
WINDS OVER THE NORTHERN BAY.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 7, 4:04 PM CDT, 12 hours 42 minutes earlier.

Area forecast discussion, Jun 7, 4:04 PM CDT, 12 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
404 PM CDT SUN JUN 7 2009

.SHORT TERM...TONIGHT AND MONDAY. PRECIPITATION ACROSS THE
NORTHERN PART OF THE FORECAST AREA MOVED OUT OF THE STATE BY
MIDDAY. ANOTHER AREA OF SHOWERS AND ISOLATED THUNDERSTORMS MOVED
SOUTH OF THE AREA...BUT A SMALL LINE OF SHOWERS AND THUNDERSTORMS
MOVED ABOUT AS FAR NORTH AS GREEN BAY BEFORE WEAKENING AS IT
MOVED TO LAKE MICHIGAN BY 2030Z.

LOW PRESSURE THAT WAS OVER THE TX/OK PANHANDLE REGION...WITH A
FRONTAL BOUNDARY EXTENDING TO THE EAST-NORTHEAST...WILL MOVE
TOWARD WISCONSIN DURING THE EVENING AND OVERNIGHT HOURS. SHOWERS
AND THUNDERSTORMS THAT WERE SCATTERED ACROSS AREAS SOUTHWEST OF
THE GRB FOREAST AREA THIS AFTERNOON...WILL BECOME MORE NUMEROUS AS
THE LOW DRAWS CLOSER. ALTHOUGH NOT IN THE BEST AGREEMENT I HAVE
SEEN...MODELS ARE CLOSE ENOUGH IN THEIR SOLUTIONS TO MAKE
CATEGORICAL AND LIKELY POPS THE BEST BET FOR BOTH TONIGHT AND
MONDAY.

WHILE MODELS SUGGEST THAT THE FORECAST AREA SHOULD NOT BE IN THE
WARM SECTION OF THE SURFACE SYSTEM...GOOD UPPER DYNAMICS WITH A
500MB SHORT WAVE AND DIVERGENCE FROM AN UPPER JET MAX SHOULD BE
SUFFICIENT FOR THUNDERSTORMS. BUT IT IS EXPECTED THAT ANY STORMS
WOULD NOT BE SURFACE BASED. AS A RESULT...THE FORECAST AREA REMAINS
OUTSIDE THE SLIGHT RISK AREA FOR DAYS 1 OR 2...AND HIGH TEMPERATURES
SHOULD BE BELOW NORMAL ON MONDAY...ESPECIALLY IN THE NORTH.

.LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY...MAIN FCST CONCERNS
INCLUDE TEMPERATURES...AND WHETHER OR NOT TO INCLUDE A MENTION OF
PCPN DURING THE MIDWEEK PERIOD AND NEXT WEEKEND.

LOW PRESSURE WILL BE IN THE PROCESS OF PULLING OUT OF SE WI ON
MONDAY EVENING...WITH LINGERING SHOWER ACTIVITY OVER THE NORTH
AND EAST TAPERING OFF BEFORE MIDNIGHT. WILL MAINTAIN CONSISTENCY
WITH THE PREVIOUS FCST...AND CONTINUE WITH DRY CONDITIONS FOR THE
OVERNIGHT HOURS.

THE REMAINDER OF THE FCST IS PREDICATED ON PREVAILING ZONAL FLOW...
WITH CANADIAN HIGH PRESSURE RIDGED ACROSS THE WSTRN GREAT LKS...
AND MOST OF THE MOISTURE/RAINFALL LOCKED UP NEAR A WEST-EAST
ORIENTED FRONTAL BOUNDARY STRETCHED ACROSS THE UPPER MIDWEST/OHIO
VALLEY. THIS IS SIMILAR TO HPC MANUAL PROGS...WHICH WERE BASED ON
THE 00Z/ECMWF AND ECMWF ENSEMBLE MEANS. THERE ARE A COUPLE
POTENTIAL ROAD BLOCKS WITH THIS SCENARIO...WHICH MAY NEED TO BE
ADDRESSED WITH SUBSEQUENT FCSTS. FIRST OF ALL...SEVERAL MODELS...
INCLUDING THE 12Z/ECMWF SUPPORT THE PASSAGE OF A BROAD UPPER TROF
AND ASSOCIATED INVERTED SFC TROF MOVG SLOWLY THROUGH THE RGN FROM
TUES NGT THROUGH WEDS NGT. ALTHOUGH THIS WOULD NOT APPEAR TO BE A
SIGNIFICANT RAINFALL PRODUCER...IT IS CONCEIVABLE THAT POPS MAY
NEED TO BE ADDED OR RAISED DURING THIS PERIOD. ANOTHER POTENTIAL
PITFALL IS THE LATE WEEKEND FCST. WEAK RETURN FLOW IS EXPECTED TO
DEVELOP AS THE CANADIAN HIGH SHIFTS EAST OF THE RGN...BUT OF
BIGGER CONCERN IS A WELL-DEFINED COLD FRONT THAT THE 12Z/ECMWF
BRINGS THROUGH WI ON SATURDAY NIGHT AND SUNDAY. WOULD LIKE TO SEE
SOME SUPPORT FROM THE OTHER MEDIUM RANGE MODELS BEFORE ACCEPTING
THIS SOLUTION. SO...OVERALL...CONFIDENCE IS LOW WITH REGARD TO
POPS/WX DURING THESE PERIODS.

TEMPERATURES WILL CONTINUE TO BE BLO NORMAL FOR THE UPCOMING
WORK WEEK...WITH MIN TEMPS MAINLY IN THE 40S AND LOWER 50S...
AND HIGHS IN THE 60S AND LOWER 70S. AS RETURN FLOW DEVELOPS
NEXT WEEKEND...TEMPERATURES SHOULD RETURN TO NORMAL LEVELS.
&&

.AVIATION...MVFR CEILINGS MAY IMPROVE THIS EVENING...BEFORE
CEILINGS AND/OR VISIBILITIES FALL BACK INTO THE IFR CATEGORY WITH
ARRIVAL OF SHOWERS AND THUNDERSTORMS. SPORADIC MVFR CEILINGS MAY
SHOW UP AT TIMES DURING THE NIGHT BUT LOCATION AND EXACT TIMES
REMAIN UNCERTAIN.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MG/KIECKBUSCH
Hazardous weather outlook, Jun 7, 4:06 PM CDT, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
406 PM CDT SUN JUN 7 2009

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-082115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
406 PM CDT SUN JUN 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
AND NORTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE POSSIBLE TONIGHT...BUT SEVERE WEATHER IS NOT
EXPECTED. LOCALLY HEAVY RAINFALL MAY OCCUR ACROSS PARTS OF
CENTRAL AND EAST CENTRAL WISCONSIN AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS ARE ANTICIPATED ACROSS THE AREA ON MONDAY.
WHILE ORGANIZED SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS
COULD PRODUCE SMALL HAIL IN CENTRAL AND EAST CENTRAL WISCONSIN.
LOCALLY HEAVY RAINFALL IS POSSIBLE ACROSS THE ENTIRE FORECAST
AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE TONIGHT OR MONDAY...BUT SPOTTERS
ARE URGED TO FORWARD ANY REPORTS OF HAIL OR HEAVY RAINFALL TO THE
NATIONAL WEATHER SERVICE.

LMZ521-522-541>543-082115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
406 PM CDT SUN JUN 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE POSSIBLE TONIGHT...BUT ARE NOT EXPECTED TO BE
SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS ARE ANTICIPATED ON MONDAY...BUT ARE NOT
EXPECTED TO BE SEVERE.

MG/TSK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 12:04 PM CDTMarine Dense Fog AdvisoryGRB8 hr

Nearby

Small Craft Advisories in Wisconsin, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.